MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Model Number MC9079
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.Without the returned device, a probable cause is unable to be determined.(b)(6).
 
Event or Problem Description
A medsun mandatory medwatch report was received that stated, ¿pt had blood backing up the line (did not get to the filter) in evening, caught by rn when she came to assess pts dressing.She flushed the line to remove the blood back up and resolved issue.30 minutes later, blood backup up again, per parents pt was crying very hard after dressing had been reinforced.Attempted to use gravity to return blood, however was not returning.Flushed line again at main line and blood cleared.Blood had also backed up to the other side of the bifurcate up to where the medline was clamped, attempted to flush this side, but would not flush.Clamped it back off.And with the assistance of break nurse, changed out bifurcate and medline using strerile procedure.As the main ivf tubing was not compromised this was connected to the new bifurcate.When the main ivf tubing was disconnected from the old bifurcate air appeared in the lower portion of the line up to the level of the filter.All of this air was removed from the line by opening the clamp to the free flow before reconnecting the line to the patient.Sterile procedure was observed throughout".The event occurred in the patient¿s room at the hospital.There was patient involvement and no patient harm was reported.
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The reported complaint cannot be confirmed based on the information that has been provided.The device history record (dhr) was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.
 
Event or Problem Description
Additional information was received as follows: ¿it was reported that the air was not being detected in the pump.".

Brand Name
17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11454445
Report Number9617594-2021-00073
Device Sequence Number14465363
Product Code FMG
UDI-Device Identifier00887709078161
UDI-Public(01)00887709078161(17)250801(10)4961948
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberMC9079
Device Catalogue NumberMC9079
Device Lot Number4961948
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 DA